# SDR USAA2012041800020

- Difficulty date: April 1, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266026
- Part serial: 6488
- Condition: Cracked
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACKS ON NR 5 SLAT LOWER TRAILING EDGE AT SLAT STA 216.  REPAIRED NR 5 SLAT LOWER TRAILING EDGE AT SLAT STA 216 IAW B737 SRM 57-43-01-2R-6 & EA 102844.
